ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Gadgil, Siddhartha and Pandit, Suhas (2012) Geosphere laminations in free groups. In: GEOMETRIAE DEDICATA, 158 (1). pp. 211-234.

Gadgil, Siddhartha and Pandit, Suhas (2010) Splittings of free groups, normal forms and partitions of ends. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (2). pp. 217-241.

Gadgil, Siddhartha and Pandit, Suhas (2009) Algebraic and geometric intersection numbers for free groups. In: Topology and its Applications, 156 (9). pp. 1615-1619.

This list was generated on Sun Sep 22 01:07:53 2019 IST.